# SDR HNAA2023091800327

- Difficulty date: August 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E990709  DENT ON RH #1LEADING EDGE APPROXIMATELY 22 INCHES FROM INBD EDGE AND 19 INCHES FROM LOWER TRAILING EDGE.  : PERFORMED REPAIR TO RH #1 LEADING EDGE APPROXIMATELY 22 INCHES FROM INBD EDGE AND 19 INCHES FROM LOWER TRAILING EDGE. IAW EMB 145 SRM 57-40-00 RE (2. A PATCH TYPE REPAIR PROCEDURE FOR THE WING LEADING EDGE SKIN TABLE 201, FIGURE 201, FIGURE 202), AND EO1-57-23-0275
